Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 4, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Apr 19, 2015, 6:41 PM CDT for Harris County, Liberty County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 6:41 PM CDT (23:41 UTC)
- Expired
- Apr 19, 2015, 7:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Harris County, TX, Liberty County, TX
The radar
The Houston radar (KHGX), 62 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:31 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1670 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
195
WFUS54 KHGX 192341
TORHGX
TXC201-291-200015-
/O.NEW.KHGX.TO.W.0004.150419T2341Z-150420T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 715 PM CDT
* AT 641 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7
MILES WEST OF DAYTON...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LIBERTY...DAYTON...OLD RIVER-WINFREE...AMES AND LAKE HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2989 9466 2988 9485 3003 9511 3013 9508
3006 9459
TIME...MOT...LOC 2341Z 287DEG 30KT 3004 9502
$$1 follow-up statement
225
WWUS54 KHGX 200006
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
706 PM CDT SUN APR 19 2015
TXC201-200011-
/O.CAN.KHGX.TO.W.0004.000000T0000Z-150420T0015Z/
HARRIS TX-
706 PM CDT SUN APR 19 2015
...THE TORNADO WARNING FOR NORTHEASTERN HARRIS COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA AND INTO LIBERTY COUNTY. THEREFORE THE WARNING
HAS BEEN CANCELLED.
LAT...LON 2989 9466 2989 9474 2988 9486 2996 9498
2997 9498 2999 9500 2999 9503 3004 9505
3005 9505 3007 9498 3006 9459
TIME...MOT...LOC 0001Z 287DEG 30KT 2999 9483
$$
TXC291-200015-
/O.CON.KHGX.TO.W.0004.000000T0000Z-150420T0015Z/
LIBERTY TX-
706 PM CDT SUN APR 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN
LIBERTY COUNTY...
AT 701 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
JUST SOUTHEAST OF DAYTON...MOVING EAST SOUTHEAST AT 35 MPH. ROTATION
ON RADAR IS NOT QUITE AS PROMINENT AS EARLIER...HOWEVER IT DOES
STILL EXIST AND THERE IS STILL A TORNADO THREAT. DAMAGING WINDS AND
LARGE HAIL ARE ALSO EXPECTED.
LOCATIONS IMPACTED INCLUDE... SOUTHERN LIBERTY COUNTY ALONG AND SOUTH
OF HIGHWAY 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2989 9466 2989 9474 2988 9486 2996 9498
2997 9498 2999 9500 2999 9503 3004 9505
3005 9505 3007 9498 3006 9459
TIME...MOT...LOC 0001Z 287DEG 30KT 2999 9483
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 19, 6:35 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 19, 6:35 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 635 PM CDT SUN APR 19 2015 .AVIATION... WILL BE DEALING WITH A COUPLE HOURS OF SHRA/TSRA FOR TAF SITES FROM UTS SOUTHWARD TO SGR AND HOU. THESE STORMS ARE AHEAD OF AN APPROACHING COLD FRONT THAT WILL MOVE ACROSS THE AREA TONIGHT AND SWING WINDS AROUND TO THE NORTHWEST AND NORTH. SKIES WILL CLEAR OUT OVERNIGHT AS A DRIER AIRMASS FILTERS IN BEHIND THE COLD FRONT. SOME MID/HIGH LEVELS CLOUDS ARE STILL EXPECTED TO MOVE BACK INTO THE AREA FROM THE SOUTHWEST DURING THE DAY TOMORROW. 42 && .PREV DISCUSSION... /ISSUED 327 PM CDT SUN APR 19 2015/ DISCUSSION... A PREFRONTAL TROUGH WAS APPROACHING THE CALDWELL AND BRYAN/COLLEGE STATION AT 3 PM. THIS WAS COINCIDING WITH THE LEFT-FRONT QUADRANT OF THE SUBTROPICAL JET PUSHING ACROSS THE STATE. THE TEXAS TECH WRF...HRRR...AND NAM12 AGREE WITH A LINE OF SHOWERS AND THUNDERSTORMS TO MOVE THROUGH AT LEAST THE NORTHERN HALF OF THE FORECAST AREA THIS AFTERNOON AND EVENING. BREEZY WEST TO SOUTHWEST WINDS WERE IN PLACE AHEAD OF THE FRONT...AND MODEL SOUNDING FORECAST CAPE VALUES WERE AROUND 4600. BECAUSE OF THIS...FELT THAT ISOLATED SEVERE STORMS WILL HAVE LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. THE TIMING OF THE FRONT LOOKS TO BE ABOUT THE SAME AS EARLIER FORECASTED AND ONLY MADE MINOR TWEAKS TO THE WIND FORECAST. DO EXPECT THE RAIN AND THUNDERSTORM CHANCES TO MOVE OFF THE COAST BY LATE THIS EVENING. AFTER THE COLD FRONT MOVES THROUGH...A SURFACE HIGH WILL BUILD INTO SE TEXAS ON MONDAY AND TUESDAY. RETURN FLOW OFF THE GULF WILL OCCUR BY LATE TUESDAY. BOTH THE GFS AND ECMWF DEVELOP A DOWNSTREAM RIDGE OVER TEXAS WITH AN UPPER LOW MOVING ACROSS SOUTHERN CA AND BAJA CA INLAND TO NORTHWESTERN MEXICO AND AZ/NM BETWEEN WEDNESDAY AND FRIDAY. BOTH MODELS SHEAR THE UPPER SYSTEM OUT AS IT MOVES NORTHEASTWARD INTO THE SOUTHERN PLAINS ON FRIDAY AND SATURDAY WITH THE ECMWF GENERATING A STRONGER SYSTEM AND BETTER CHANCES OF RAIN INTO SE TEXAS AHEAD OF ANOTHER COLD FRONT THAT WILL MOVE THROUGH LATE SATURDAY. TOOK A CONSENSUS OF THE MODELS. 40 MARINE... A COLD FRONT WILL REACH THE UPPER TEXAS COAST LATE TONIGHT...MAY NEED CAUTION FLAGS AFTER 4AM OR TOWARD MORNING AS OFFSHORE FLOW INCREASES. MODERATE OFFSHORE WINDS IN THE WAKE OF THE COLD FRONT WILL DIMINISH MONDAY AFTERNOON. ONSHORE FLOW RESUMES BY TUESDAY AS HIGH PRESSURE MOVES OFF TO THE EAST. 47 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 55 74 55 79 62 / 20 0 10 10 10 HOUSTON (IAH) 61 77 57 80 64 / 30 0 0 10 10 GALVESTON (GLS) 66 77 67 78 71 / 30 0 0 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...39 AVIATION/MARINE...42
Hazardous weather outlook, Apr 19, 6:49 AM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 649 AM CDT SUN APR 19 2015 TXZ163-164-176>179-195>200-211>213-227-201200- AUSTIN-BRAZOS-BURLESON-FORT BEND-GRIMES-HARRIS-HOUSTON-LIBERTY- MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER- WASHINGTON- 649 AM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT MOVING INTO THE AREA LATE THIS AFTERNOON MAY BRING ISOLATED STRONG TO SEVERE THUNDERSTORMS BETWEEN 2 AND 6 PM. THE PRIMARY THREAT SHOULD BE STRONG GUSTY WINDS AND POSSIBLY SMALL HAIL. RAINFALL TOTALS SHOULD AVERAGE LESS THAN 0.25 INCH WITH ISOLATED AMOUNTS ASSOCIATED WITH THE STRONGER STORMS AROUND 1 INCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. GMZ335-355-TXZ210-214-226-236>238-201200- BRAZORIA-CHAMBERS-COLORADO-GALVESTON-GALVESTON BAY-MATAGORDA- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 649 AM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS MAY ARRIVE AFTER 5 PM BRINGING GUSTY NORTHERLY WINDS AND FREQUENT LIGHTNING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ330-TXZ235-201200- JACKSON-MATAGORDA BAY- 649 AM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ350-370-375-201200- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 649 AM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 19, 6:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
605 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL HEMPSTEAD 30.09N 96.08W
04/19/2015 E1.75 INCH WALLER TX PUBLIC
&&
EVENT NUMBER HGX1500114
DOLocal storm report, Apr 19, 6:11 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
611 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL WALLER 30.06N 95.92W
04/19/2015 M2.00 INCH WALLER TX PUBLIC
&&
EVENT NUMBER HGX1500115
DOSpecial weather statement, Apr 19, 6:13 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
613 PM CDT SUN APR 19 2015
TXZ212-213-227-200000-
HARRIS TX-WALLER TX-FORT BEND TX-
613 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HARRIS...
SOUTHEASTERN WALLER AND NORTHERN FORT BEND COUNTIES UNTIL 700 PM
CDT...
AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KATY...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KATY...SPRING BRANCH NORTH...ADDICKS PARK TEN...SPRING BRANCH WEST...
NORTHERN ELDRIDGE / WEST OAKS...WESTBRANCH...CARVERDALE...FAIRBANKS /
NORTHWEST CROSSING AND SPRING BRANCH CENTRAL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 2997 9575 2983 9551 2977 9570 2977 9592
2994 9595
TIME...MOT...LOC 2312Z 260DEG 18KT 2987 9586Special weather statement, Apr 19, 6:16 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
616 PM CDT SUN APR 19 2015
TXZ163-164-176-177-192345-
MADISON TX-TRINITY TX-WALKER TX-HOUSTON TX-
616 PM CDT SUN APR 19 2015
...SPECIAL WEATHER STATEMENT...
AT 616 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
CROSSING INTERSTATE 45 ABOUT 12 MILES SOUTHEAST OF MADISONVILLE...
MOVING EAST AT 35 MPH.
UP TO ONE-HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN HUNTSVILLE...TRINITY...RIVERSIDE AND CRABBS PRAIRIE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 3105 9537 3087 9532 3086 9533 3078 9534
3073 9577 3091 9582
TIME...MOT...LOC 2316Z 256DEG 29KT 3084 9574
40Special weather statement, Apr 19, 6:21 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
621 PM CDT SUN APR 19 2015
TXZ210>212-192345-
AUSTIN TX-WALLER TX-COLORADO TX-
621 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLORADO...CENTRAL
AUSTIN AND SOUTHWESTERN WALLER COUNTIES UNTIL 645 PM CDT...
AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FAYETTEVILLE...OR 12 MILES NORTH OF COLUMBUS...MOVING EAST AT 50 MPH.
UP TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEALY...BELLVILLE...SAN FELIPE...INDUSTRY...FRELSBURG...CAT SPRING
AND NEW ULM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 2996 9657 2998 9658 2999 9658 3000 9606
2970 9609 2979 9669 2983 9669
TIME...MOT...LOC 2321Z 275DEG 43KT 2988 9659
40Local storm report, Apr 19, 6:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL HOUSTON 29.77N 95.39W
04/19/2015 E1.75 INCH HARRIS TX TRAINED SPOTTER
1.75 INCH HAIL HWY 249 AND LOUETTA RD
&&
EVENT NUMBER HGX1500116
DOThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:41 PM CDT | River Flood Warning | HGX | Brazoria | 5 days |
| Apr 18, 8:41 PM CDT | River Flood Warning | HGX | Jackson, Lavaca | 17 hr |
| Apr 18, 8:41 PM CDT | River Flood Warning | HGX | Jackson | 57 hr |
| Apr 18, 9:23 PM CDT | Special Weather Statement | HGX | Brazos, Burleson, Houston, Madison | 52 min |
| Apr 18, 10:15 PM CDT | Special Weather Statement | HGX | Brazos, Grimes, Houston, Madison, Walker, Washington | 60 min |
| Apr 18, 11:04 PM CDT | Special Weather Statement | HGX | Polk, San Jacinto, Trinity | 56 min |
| Apr 18, 11:09 PM CDT | Special Weather Statement | HGX | Austin, Montgomery, Waller | 51 min |
| Apr 18, 11:40 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Polk, San Jacinto, Trinity | 40 min |
| Apr 19, 3:01 PM CDT | Special Weather Statement | HGX | Burleson | 44 min |
| Apr 19, 3:10 PM CDT | Severe Thunderstorm Warning | HGX | Burleson, Washington | 50 min |
| Apr 19, 3:40 PM CDT | Special Weather Statement | HGX | Brazos | 35 min |
| Apr 19, 3:44 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Washington | 61 min |
| Apr 19, 3:45 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison | 30 min |
| Apr 19, 4:16 PM CDT | Special Weather Statement | HGX | Washington | 44 min |
| Apr 19, 4:22 PM CDT | Special Weather Statement | HGX | Madison | 23 min |
| Apr 19, 4:35 PM CDT | Special Weather Statement | HGX | Washington | 40 min |
| Apr 19, 4:39 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Houston, Madison, Walker | 36 min |
| Apr 19, 4:46 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Waller, Washington | 44 min |
| Apr 19, 4:50 PM CDT | Severe Thunderstorm Warning | HGX | Burleson, Washington | 25 min |
| Apr 19, 4:59 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 31 min |
| Apr 19, 5:10 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Walker | 21 min |
| Apr 19, 5:12 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 48 min |
| Apr 19, 5:16 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity, Walker | 29 min |
| Apr 19, 5:29 PM CDT | Special Weather Statement | HGX | Trinity | 31 min |
| Apr 19, 5:32 PM CDT | Special Weather Statement | HGX | Walker | 28 min |
| Apr 19, 5:47 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Walker | 28 min |
| Apr 19, 5:55 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery, Waller | 65 min |
| Apr 19, 5:59 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 31 min |
| Apr 19, 6:13 PM CDT | Special Weather Statement | HGX | Waller | 47 min |
| Apr 19, 6:16 PM CDT | Special Weather Statement | HGX | Walker | 29 min |
| Apr 19, 6:21 PM CDT | Special Weather Statement | HGX | Austin | 24 min |
| Apr 19, 6:27 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Waller | 33 min |
| Apr 19, 6:31 PM CDT | Areal Flood Advisory | HGX | Harris | 119 min |
| Apr 19, 6:38 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery | 37 min |
| Apr 19, 6:47 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Waller | 28 min |
| Apr 19, 6:58 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 47 min |
| Apr 19, 6:59 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Fort Bend, Harris, Waller | 31 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.